# SDR AALA202512106543

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EMERGENCY LIGTHS ON PASSENGER SEAT ROW 1LH, 4LH AND 9RH IN PASSENGER CABIN. MAINTENANCE REPLACED UNIT POWER SUPPLY (10WL) IN FWD PASSENGER CABIN I.A.W.A320 AMM 33-51-38-000-001-A AND IAW A320 AMM 33-51-38-400-001-A.
